# SDR UALA2012082004631

- Difficulty date: August 17, 2012
- Submitted: October 5, 2012
- Operation: Air carrier
- Aircraft: N128UA
- Make and model: Boeing 747422
- Aircraft serial: 30023
- Aircraft time: 49,847 hours, 5,862 cycles
- Engine: Pwa PW4056
- System (JASC): 2810 · Fuel Storage
- Part: Float Valve
- Condition: Leaking
- Location: Lt Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LEFT WING FLUID LEAK.  ACFT BACK TO GATE WITH NR 2 MAIN OVERFILL AND SHOW 84.0 LEFT HYDRO MECHANICAL FUEL SYSTEM DEACTIVATED AS PER MEL 2815J.  STRAINER REMOVED AND STOWED IN PART BIN D2L.  LEFT STRAINER INSTALLED.  REPLACED SCAVENGE SYSTEM FLOAT VALVE.
